# SDR 9624369920

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FORWARD INTERIOR OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.    REPLACED BATTERIES AND POWER SUPPLY. OPERATIONAL CHECK OK.
